On a Perturbation Theory using Lie Transforms

Research output: Contribution to journalArticle

LanguageFrench
Pages107-120
Number of pages14
JournalCelestial Mechanics
Volume3
Publication statusPublished - 1970

Cite this

@article{30b9113756994b278137087fa4f4989b,
title = "On a Perturbation Theory using Lie Transforms",
author = "Jacques Henrard",
year = "1970",
language = "Fran{\cc}ais",
volume = "3",
pages = "107--120",
journal = "Celestial Mechanics",

}

On a Perturbation Theory using Lie Transforms. / Henrard, Jacques.

In: Celestial Mechanics, Vol. 3, 1970, p. 107-120.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On a Perturbation Theory using Lie Transforms

AU - Henrard, Jacques

PY - 1970

Y1 - 1970

M3 - Article

VL - 3

SP - 107

EP - 120

JO - Celestial Mechanics

T2 - Celestial Mechanics

JF - Celestial Mechanics

ER -